# SDR YENA2023090101026

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 030
- Aircraft time: 45,069 hours, 29,319 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON FLOOR BEAM BTW FR87 AND FR88 AND Y: 300 RH AT FLOOR STRUCTURE (W2); (RESOLVED ON W/O: 1225110 TASKCARD: NR-00014 ) REMOVED CORROSION ON FLOORBEAM BTW FR 87 AND FR 88 AND Y: 300 RH  BLEND OUT FROM ORIGINAL THICKNESS OF .063" WAS .026" WITH A REMAINING THICKNESS OF .036" WAS FOUND OUT OF LIMITS PER EMB 190 SRM 53-23-10AD/52 PAR 5 TABLE 101. REMOVED AND REPLACED FLOOR BEAM IAW EMB 190 SRM 51-42-01, SRM 51-43-03.
